# SDR SWIA201541541

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 23,995 hours, 21,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE CHAFED ON L/E NEAR FLAP, BS 105, CENTER.  REMOVED CHAFE FROM LT INBD FLAP VANE ON L/E NEAR FLAP 105, CENTER IAW REO.  R & R LT INBD FLAP VANE L/E CENTER SECTION CAP WITH NEW FABRICATED CAP IAW SRM.
